View Entire Collection
By Clinical Topic
By State Requirement
Diabetes – Summer 2012
Future of Nursing Initiative
Heart Failure - Fall 2011
Influenza - Winter 2011
Nursing Ethics - Fall 2011
Trauma - Fall 2010
Traumatic Brain Injury - Fall 2010
Fluids & Electrolytes
THURSDAY, June 30 (HealthDay News) -- The manufacturer of Tylenol is recalling one lot of U.S.-distributed Tylenol Extra Strength Caplets 225 count bottles, according to an announcement by the U.S. Food and Drug Administration.
Lot ABA619, which was manufactured in February 2009, is being recalled due to reports of an odor, described as musty or moldy, which has been linked to trace amounts of 2,4,6-tribromoanisole (TBA). The chemical is not toxic, but the odor it generates can be offensive, and it has been associated with short-term, non-serious gastrointestinal symptoms.
Consumers who purchased the product are advised to stop using it and to call the manufacturer, McNeil Consumer Healthcare, at 1-888-222-6036 or contact them at www.tylenol.com for instructions on receiving a product coupon or a refund. Consumers with medical concerns should contact their doctor.
According to a McNeil Consumer Healthcare news release, "this voluntary action is being taken as a precaution and the risk of serious adverse medical events is remote. TBA can generate an offensive odor and has been associated with temporary and non-serious gastrointestinal symptoms."
Sign up for our free enewsletters to stay up-to-date in your area of practice - or take a look at an archive of prior issues
Join our CESaver program to earn up to 100 contact hours for only $34.95
Explore a world of online resources
Back to Top